# SDR AUS20010421

- Difficulty date: May 14, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Bag BAE146100A
- Engine: Lyc ALF502R5
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottle
- Part number: 57333012
- Condition: Misinstalled
- Location: Nr 3 Engine
- Component: Fire Bottle, Fi
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) NR 3 ENGINE FIRE BOTTLE FIRING SWITCH WIRING CONTAINED TWO INLINESPLICES FITTED WITH SMALLER GAUGE WIRES. UNAPPROVED MODIFICATION. PERSONNEL/MAINTENANCE ERROR.
